# SDR AALA20110723TUL04

- Difficulty date: July 23, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 36,316 hours, 14,952 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NAS - CREW REPORTED FLAPS WOULD NOT EXTEND.  EMERGENCY DECLARED FLIGHT LANDED NAS WITHOUT INCIDENT.  LANDED WITH LEADING EDGE DEVICES ONLY.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT FLAP POSITION TRANSMITTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
